# SDR HNAA9900098

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998HA
- Make and model: Dhav DHC8201
- Aircraft serial: 509
- System (JASC): 2611 · Smoke Detection
- Part: Cable
- Part number: 82425002009
- Condition: Dirty
- Location: Baggage Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BAG BAY SMOKE WARNING LIGHT ON INFLIGHT.  INSPECTED SMOKE DETECTOR WIRING, CLEANED AND RESEATED DETECTOR C/P OPS CHECK GOOD.
